New families of completely regular codes and their corresponding distance regular coset graphs (bibtex)
by Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.
Reference:
New families of completely regular codes and their corresponding distance regular coset graphs (Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.), In Des. Codes Cryptogr., volume 70, 2014.
Bibtex Entry:
@article{borges_new_2014,
	title = {New families of completely regular codes and their corresponding distance regular coset graphs},
	volume = {70},
	url = {https://doi.org/10.1007/s10623-012-9713-3},
	doi = {10.1007/s10623-012-9713-3},
	number = {1-2},
	journal = {Des. Codes Cryptogr.},
	author = {Borges, Joaquim and Rifà, Josep and Zinoviev, Victor A.},
	year = {2014},
	pages = {139--148}
}
Powered by bibtexbrowser